# SDR CALA2025010701836

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 69,371 hours, 30,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - CHECK OF EMERGENCY LIGHTS FAILS. PRODUCES FAULT- "EPSU BATTERY EMER L" R/R EPSU BATTERY AT EPSU 11WL REF AMM 33-51-38, OPS CHECKS OK. PARTS USED:  18-3351-3-0001, QTY :1
